MathSciNet Relay Station
MathSciNet bibliographic data
MR2118760 11G05 (11F80 11N36 11R45)
Cojocaru, Alina Carmen On the surjectivity of the Galois representations associated to non-CM elliptic curves. With an appendix by Ernst Kani. Canad. Math. Bull. 48 (2005), no. 1, 16–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement